# SDR UALA2011033001522

- Difficulty date: March 30, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 38,638 hours, 8,444 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 9710
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO RIGHT WON'T TUNE.  NEED HF ANTENNA COUPLER.  REPLACED RT HF COMM COUPLER, MAT BITE TEST OK.  DUE TO NR 2 HF COUPLER REPLACEMENT, NEED TO ACCOMPLISH SYSTEM OPS CHECK OUTSIDE THE HANGER.  NR 2 HF SYS FAILS OPS CK.  DF0928 FOR UPDATE.  REPLACED RT HF COMM COUPLER PER MM, CHECKS OKAY.
